Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The hyperquasicenter of a finite group. II


Author: N. P. Mukherjee
Journal: Proc. Amer. Math. Soc. 32 (1972), 24-28
MSC: Primary 20D99
DOI: https://doi.org/10.1090/S0002-9939-1972-0296155-5
MathSciNet review: 0296155
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The role of Theorem B of Hall and Higman has been explained in detail to complete the proof of the fact that the hyperquasicenter is the largest supersolvably immersed subgroup. Other results included contain some sufficient conditions for supersolvability of a group and for the nontriviality of its center.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D99

Retrieve articles in all journals with MSC: 20D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296155-5
Keywords: Quasicentral element (QC-element), quasicenter, hyperquasicenter
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society